Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1932, Issue 166


Über Unterguppen direkter Produkte von drei Faktoren.

Robert Remak
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1932.166.65

About the article

Published Online: 2009-12-09

Published in Print: 1932-01-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1932, Issue 166, Pages 65–100, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1932.166.65.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Garrett Birkhoff
Mathematical Proceedings of the Cambridge Philosophical Society, 1933, Volume 29, Number 4, Page 441
C. J. Maxson and P. Natarajan
Archiv der Mathematik, 1989, Volume 53, Number 3, Page 217
Yehuda Rav
Archiv der Mathematik, 1988, Volume 51, Number 2, Page 125

Comments (0)

Please log in or register to comment.
Log in